邮箱 English

人员 > 科研教学系列 > 向子卿

向子卿

副教授  

  • 简历
  • 科研
  • 教学
  • 发表论著
Jun. 2022 -: Associate Professor, Southern University of Science and Technology
Oct. 2019 - May 2022: Postdoctoral Research Scholar, Academia Sinica
Aug. 2014 - May 2019: Ph.D. in Mathematics, University of Georgia
Sep. 2010 - Jun. 2014: B.Sc. in Computer Science, Shanghai Jiao Tong University

Research Interests:
* Combinatorics: association schemes, design theory, graph theory, symbolic dynamics, phylogenetic combinatorics.
* Number Theory: Diophantine equation, finiteness of integral points, variable separated curves.
* Representation Theory: algebraic groups, cohomology, Iwahori-Hecke algebras, quantum groups, Schur algebras.

Selected publications:
* Explicit spherical designs, Algebraic Combinatorics 5(2), 347-369, 2022.
* With Chun-Ju Lai and Daniel Nakano, On q-Schur algebras corresponding to Hecke algebras of type B, Transformation Groups, 2020.
* With Zhen Cui and Jiacheng Xia, Rational designs, Advances in Mathematics, 352, 541-571, 2019.
* Nonexistence of nontrivial tight 8-designs, Journal of Algebraic Combinatorics, 47(2), 301-318, 2018.
* A Fisher type inequality for weighted regular t-wise balanced designs, Journal of Combinatorial Theory A, 119(7), 1523-1527, 2012.